default-icon
Primolut N and delay in period
I m unmarried and 27 years old. I have taken Primolut N twice pill for 3 days and stopped intake of primolut n on friday (10th Aug) evening. And I have been waiting for my periods since then, But 10 days over but I haven't got my period yet. Can someone please help on the same? I am worried as I have to attend another family function on 1st September and I want my periods to be over before that. What can I do to get my period now?
2745 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This was not exact dose.for extension of menses period take hormonal tablet before menses date. You took tablet only 3days .
Next Steps
take tablet once daily for a week ,then three days before you want menses flow.
Health Tips
consult me online for further query.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Primolut n dosage to delay periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.